Alert archive / Colorado / Red Flag Warnings in 2022
Red Flag Warning 31, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at May 29, 2022, 1:47 PM MDT for Elbert County, Lincoln County, Colorado. It took effect at May 30, 2022, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2022, 1:47 PM MDT (19:47 UTC)
- In effect from
- May 30, 2022, 11:00 AM MDT
- Expired
- May 30, 2022, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Elbert County, CO, Lincoln County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1931 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
246 WWUS85 KBOU 291947 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 147 PM MDT Sun May 29 2022 COZ247-300400- /O.NEW.KBOU.FW.W.0031.220530T1700Z-220531T0200Z/ /O.CON.KBOU.FW.W.0030.000000T0000Z-220530T0000Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 147 PM MDT Sun May 29 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND SOUTHEASTERN ELBERT COUNTY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND SOUTHEASTERN ELVERT COUNTY... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 8 PM MDT Monday. * Affected Area...Fire Weather Zone 247. * Timing...Noon to 6 pm MDT * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will be likely to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
277 WWUS85 KBOU 292359 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 559 PM MDT Sun May 29 2022 COZ247-300800- /O.EXP.KBOU.FW.W.0030.000000T0000Z-220530T0000Z/ /O.CON.KBOU.FW.W.0031.220530T1700Z-220531T0200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 559 PM MDT Sun May 29 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND SOUTHEASTERN ELBERT COUNTY... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND SOUTHEASTERN ELBERT COUNTY... * Affected Area...Fire Weather Zone 247. * Timing...11 am to 8 pm MDT on Monday. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will be likely to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
848 WWUS85 KBOU 300250 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 850 PM MDT Sun May 29 2022 COZ247-301100- /O.CON.KBOU.FW.W.0031.220530T1700Z-220531T0200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 850 PM MDT Sun May 29 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT MONDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND SOUTHEASTERN ELBERT COUNTY... * Affected Area...Fire Weather Zone 247. * Timing...11 am to 8 pm MDT on Monday. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will be likely to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
298 WWUS85 KBOU 301027 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 427 AM MDT Mon May 30 2022 COZ247-302100- /O.CON.KBOU.FW.W.0031.220530T1700Z-220531T0200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 427 AM MDT Mon May 30 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND SOUTHEASTERN ELBERT COUNTY... * Affected Area...Fire Weather Zone 247. * Timing...11 am to 8 pm MDT on Monday. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fires that start will be likely to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
337 WWUS85 KBOU 301755 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1155 AM MDT Mon May 30 2022 COZ247-310200- /O.CON.KBOU.FW.W.0031.000000T0000Z-220531T0200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 1155 AM MDT Mon May 30 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN AND SOUTHEASTERN ELBERT COUNTY... * Affected Area...Fire Weather Zone 247. * Timing...11 am to 8 pm MDT on Monday. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fires that start will be likely to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
757 WWUS85 KBOU 310200 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 800 PM MDT Mon May 30 2022 COZ247-310300- /O.EXP.KBOU.FW.W.0031.000000T0000Z-220531T0200Z/ Southeast Elbert County Below 6000 Feet/South Lincoln County- 800 PM MDT Mon May 30 2022 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ZONE 247 FOR SOUTHEAST ELBERT AND SOUTHERN LINCOLN COUNTIES... The Red Flag Warning has been allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at May 29, 11:29 AM MDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 29, 11:29 AM MDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1129 AM MDT Sun May 29 2022 .UPDATE... Issued at 948 AM MDT Sun May 29 2022 Satellite imagery showing a vort max over the NW corner bringing convection to the western slope. This band of convection will continue to lift northeast and bring some scattered showers to the northern mountains by the late morning/afternoon time period. This morning, web cams were showing some snow mixed in with the showers above 9,500 ft which is expected to lift slightly through the day but travelers cannot rule out snow over the higher elevations above 10-11,000 ft. It is not expected to accumulate on roadways but some higher elevation areas could pick up a quick inch in the more moderate showers later this afternoon and evening. CAPE will be anywhere from 500 to 1,000j/kg across the region with the highest over the far northeastern plains. That is also where models are pegging the best bulk shear so strong to severe storms will be possible after 5 pm where hail and winds will be the main threats. Made some adjustments to the pop grids and winds. Red Flag warning is still on track with relative humidity levels expected to drop to under 10% over southern Lincoln county with CAMs showing gusts in the 25 to 30 mph range. && .SHORT TERM...(Today and tonight) Issued at 335 AM MDT Sun May 29 2022 A surge of north and northeasterly winds pushed south- southwestward across the plains of the CWA early this Sunday morning. Dew point temperatures have come up into the mid 30s to lower 40s F since then. In the larger scale, there is an upper low/trough over eastern Oregon at this time. There is pretty decent lightning ongoing over northern Utah at this time. There are some light showers over western Colorado and even the northwestern corner of the CWA at this time. Models show the upper trough pushing east-southeastward through the day today and by 12Z Monday morning it is over the CWA. There is decent synoptic scale ascent for the forecast area today through this evening into early Monday morning. There is a strong west- southwesterly jet maximum over southern Colorado after midnight tonight. Moisture-wise, models show dew points to come up into the mid 40s to lowers 50s F over the northern two-thirds of the plains by late day today and this evening. The far northeast corner has the best moisture. The mean layer CAPE values get up to around 1000 J/Kg there late day. If there will be any severe storms today, the few occurrences would be over the far northeast corner. High Wind and large hail would be the issues. Overall, will go with "scattered" to "likely" pops for all the CWA save the southeast corner. The QPF fields show measurable precipitation for a good amount of the CWA later this afternoon and tonight. That would be good towards reducing our moisture deficit. Temperatures look about 10-15 degrees F cooler for the plains today compared to yesterday. .LONG TERM...(Monday through Saturday) Issued at 328 AM MDT Sun May 29 2022 Cool and unsettled weather will be the main story for most of the long term forecast period as an upper trough sits over the Western U.S. Scattered showers and storms will likely be ongoing across portions of the plains Monday morning as a closed 500mb low lifts into the Northern Plains. As this low departs the region, we'll be left with a much cooler and drier day. There will be some moisture embedded in the westerly flow aloft, so at least a few showers should continue across the high country through the day. However, with highs in the 60s and little instability to work with, the plains won't see much more than a stray shower or two during the day. Below normal temperatures will continue on Tuesday ahead of another shortwave trough. This shortwave will weaken/shear out as it approaches the area, but will still bring increased chances for precipitation late Tuesday afternoon into Wednesday morning. Guidance is slowly coming to a better consensus in this period, and now generally agree on a good surge of low-level moisture/upslope, coinciding with a period of QG ascent and upper jet support. There are still some disagreements in if QPF looks more like a "classic" upslope precipitation event (ECM) or banded (GFS), but at the very least confidence is increasing that much of the Front Range and urban corridor will see a good wetting rainfall. Wednesday is shaping up to be the coolest day of the week with highs near 60F across the plains, before a slow warming trend starts up for the end of the week. The GFS is a bit faster with the warmup but the overall pattern is well supported by the overnight operational and ensemble guidance. There are still hints of some low-level moisture making it into our plains Friday and Saturday with a few subtle shortwaves moving across the area... so isolated/scattered thunderstorms are in the forecast for next weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1119 AM MDT Sun May 29 2022 MVFR/ILS conditions will be present at area terminals after 04z with ceilings dropping around 040. Winds will increase with thunderstorms in the vicinity then at DEN and BJC between 21z and 01z and slightly later at APA. Winds could gust as high as 35 kts with lightning. Later on in the TAF period light showers will continue with winds decreasing and becoming more variable. VFR conditions are expected after 07z/08z. && .FIRE WEATHER... Issued at 328 AM MDT Sun May 29 2022 Critical fire weather conditions are expected over southern Lincoln County this afternoon. I went with a Red Flag Warning there for low relative humidity values and gusty southwesterly winds. Dry and windy conditions are likely across far southern Lincoln county again on Monday. A cool front should provide more relief for the rest of the area. May need additional highlights for FZ247 if guidance holds on to the dry air there. Otherwise fire danger should decrease this week with cooler temperatures forecast. A widespread rainfall event is possible Tuesday into Wednesday, further limiting fire danger. && .HYDROLOGY... Issued at 1119 AM MDT Sun May 29 2022 Showers and thunderstorms will be possible today over the burn scars. Storms will be moving quickly with northern burn scars in the northern Grand and Larimer county areas possibly seeing 0.15 to 0.25 inches in 1 hour under the stronger storms. Burn scars further south such as Williams Fork will see less chances for the stronger storms but could still pick up a few hundredths of precip in an hour. We have continued with a limited threat but have low confidence in any flash flood threat for the burn scars. && .BOU WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 6 PM MDT this evening for COZ247. && UPDATE...Bowen SHORT TERM.....RJK LONG TERM......Hiris AVIATION...Bowen FIRE WEATHER...RJK/Hiris HYDROLOGY...Bowen
Hazardous weather outlook, May 29, 11:16 AM MDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1116 AM MDT Sun May 29 2022 COZ030>051-301730- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1116 AM MDT Sun May 29 2022 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR SOUTHERN LINCOLN AND SOUTHEASTERN ELBERT COUNTIES... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight Critical fire weather conditions are expected over southern Lincoln and southeastern Elbert counties this afternoon dry conditions and winds gusting up to 40 mph. Elsewhere there will cooler temperatures with scattered showers and thunderstorms into the evening hours and even later for the far eastern plains. Some of the storms could approach severe limits over the northeastern plains counties with high winds and large hail possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Cool weather is expected Monday through Wednesday, with scattered rain showers during this period. The best chance of rain will come late Tuesday into Wednesday morning, especially across the Front Range and urban corridor. Light snow accumulations will be possible in elevations above approximately 9000 feet. A warming trend will begin Thursday and continue into next weekend, with scattered showers and storms returning to the forecast by Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but reports of any high winds or hail will be appreciated.
In the hours before
Special weather statement, May 29, 11:43 AM MDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Denver CO
1143 AM MDT Sun May 29 2022
COZ030-033-035-291830-
Jackson County Below 9000 Feet CO-
Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
South and East Jackson/Larimer/North and Northeast Grand/Northwest
Boulder Counties Above 9000 Feet CO-
1143 AM MDT Sun May 29 2022
...A strong thunderstorm will impact portions of northeastern Jackson
and northwestern Larimer Counties through 1230 PM MDT...
At 1142 AM MDT, Doppler radar was tracking a strong thunderstorm near
Walden, or 52 miles southwest of Laramie, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Accumulating hail is also possible with
this storm.
Locations impacted include...
Walden, Brownlee, Four Corners and Glendevey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4089 10564 4058 10616 4077 10637 4100 10614
TIME...MOT...LOC 1742Z 213DEG 31KT 4072 10622
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SCHLATTERSpecial weather statement, May 29, 11:46 AM MDT, 2 hours 1 minute before
Special Weather Statement National Weather Service Denver CO 1146 AM MDT Sun May 29 2022 COZ034>036-039-291815- South and Southeast Grand/West Central and Southwest Boulder/Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet CO- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet CO- 1146 AM MDT Sun May 29 2022 ...A strong thunderstorm will impact portions of Gilpin, northeastern Clear Creek, northern Jefferson and south central Boulder Counties through 1215 PM MDT... At 1146 AM MDT, Doppler radar was tracking a strong thunderstorm near Floyd Hill, or 24 miles west of Denver, moving northeast at 35 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Hail may accumulate on roadways causing hazardous travel. Locations impacted include... Northwestern Lakewood, western Arvada, western Wheat Ridge, Golden, Evergreen, Idaho Springs, Central City, Black Hawk, Rollinsville, Idledale, Blue Valley, Crisman, Rocky Flats, Eldorado Springs, White Ranch Open Space, Aspen Springs, Kittredge, Wallstreet, Salina and Pinecliffe. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3956 10536 3984 10562 4006 10537 3975 10510 TIME...MOT...LOC 1746Z 213DEG 31KT 3976 10542 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH SCHLATTER
Special weather statement, May 29, 12:05 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Denver CO
1205 PM MDT Sun May 29 2022
COZ035-036-039-040-043-291830-
Central and South Weld County CO-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-Larimer and Boulder Counties Between 6000 and 9000 Feet CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
1205 PM MDT Sun May 29 2022
...Strong thunderstorms will impact portions of Broomfield, northern
Jefferson, northwestern Adams and Boulder Counties through 1230 PM
MDT...
At 1204 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nederland to near Golden, or along a line
extending from 45 miles southwest of Fort Collins to 13 miles west of
Denver. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Significant cloud to ground lightning is
occuring with this storm.
Locations impacted include...
Northern Lakewood, Thornton, Arvada, Westminster, Boulder,
southwestern Longmont, Broomfield, Northglenn, Wheat Ridge,
Lafayette, Golden, Louisville, Erie, Superior, Federal Heights,
Frederick, Dacono, Lyons, Nederland and Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4029 10531 4026 10530 4026 10527 4000 10485
3968 10514 3988 10540 3989 10538 3990 10540
3991 10543 3999 10555 4003 10549 4003 10551
4005 10549 4006 10551 4008 10549 4008 10547
4013 10551
TIME...MOT...LOC 1804Z 208DEG 32KT 3998 10549 3978 10520
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SCHLATTERSpecial weather statement, May 29, 12:21 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Denver CO
1221 PM MDT Sun May 29 2022
COZ036-039-040-291845-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
1221 PM MDT Sun May 29 2022
...Strong thunderstorms will impact portions of north central
Douglas, southwestern Arapahoe, Broomfield, southwestern Denver,
northeastern Jefferson, northwestern Adams and southeastern Boulder
Counties through 1245 PM MDT...
At 1220 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Arvada to 3 miles south of Tiny Town, or along
a line extending from 15 miles northwest of Denver to 52 miles
northwest of Colorado Springs. Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Denver, Lakewood, Thornton, Arvada, Westminster, southwestern
Centennial, Broomfield, Highlands Ranch, western Commerce City,
Littleton, Northglenn, Englewood, Wheat Ridge, Lafayette, Golden,
Louisville, Greenwood Village, Superior, Federal Heights and
Sheridan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3992 10526 3992 10523 3993 10526 3994 10523
4000 10485 3953 10494 3953 10497 3952 10499
3949 10526
TIME...MOT...LOC 1820Z 255DEG 14KT 3987 10518 3955 10520
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SCHLATTERSpecial weather statement, May 29, 12:43 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Denver CO
1243 PM MDT Sun May 29 2022
COZ039-040-291915-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
1243 PM MDT Sun May 29 2022
...Strong thunderstorms will impact portions of northwestern
Arapahoe, southern Broomfield, Denver, northeastern Jefferson and
western Adams Counties through 115 PM MDT...
At 1242 PM MDT, Doppler radar was tracking strong thunderstorms
along a line extending from Westminster to Denver. Movement was
northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Denver, western Aurora, Lakewood, Thornton, Arvada, Westminster,
western Centennial, southwestern Broomfield, western Commerce City,
Littleton, Northglenn, Englewood, Wheat Ridge, northern Golden,
Greenwood Village, Federal Heights, Sheridan and Todd Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, seek shelter inside a building or vehicle.
&&
LAT...LON 3999 10490 3964 10479 3956 10511 3969 10515
3969 10514 3972 10516 3986 10520 3988 10520
3990 10521
TIME...MOT...LOC 1842Z 228DEG 29KT 3987 10507 3963 10510
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SCHLATTERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 3:24 AM MDT | Red Flag Warning | BOU | Elbert, Lincoln | 15 hr |
| May 29, 11:43 AM MDT | Special Weather Statement | BOU | Jackson | 47 min |
| May 29, 11:46 AM MDT | Special Weather Statement | BOU | Gilpin | 29 min |
| May 29, 12:05 PM MDT | Special Weather Statement | BOU | Boulder, Broomfield | 25 min |
| May 29, 12:21 PM MDT | Special Weather Statement | BOU | Broomfield, Jefferson | 24 min |
| May 29, 12:43 PM MDT | Special Weather Statement | BOU | Denver | 32 min |
| May 29, 4:08 PM MDT | Special Weather Statement | BOU | Logan, Morgan | 37 min |
Nearby
Red Flag Warnings in Colorado, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.